Possible endo?

I wrote on here back in February about possible endo and I had all the symptoms etc and both my cousins have it.

Turned out I had a cyst on my left ovary but I went to my doctor complaining that the pain hadnt gone away after 2 months or so. He said if it it got any worse to go see him again and book for a lap.

The pain settled down.

Now im getting all the same symptoms again but the only catch is I started the pill (cilest) a week ago. I started getting the same pain about 2 days into taking the pill. I thought I had taken it on my first day of my period as I was spotting but I havent had my period yet just spotting and major bad symptoms especially my back and thighs.

Does anyone know what this could be?

Seriously getting me down as ive always never felt right with my ovaries etc and feel I can't be a normal girl at 23.

Cyst, endo, pill related? (not pregnant BTW as have taken test and came back negative) thanks in advance x

3 Replies

oldestnewest
  • In my experience with the pill it's best to start to take it on the first day when you have full period bleeding, not spotting. This might be why your period hasn't arrived. I'm not sure if the pill could cause the pain you are having.

    Have you had an ultrasound scan on your cyst? X

  • I did have a ultrasound on my cyst back in February but he said that its a waiting game and have to see if it has gone down in a couple of months x

  • My experance is that I had a cyst on right ovary but kept a eye on it normally cysts can go away without any treatment which was the case with me but I still think should ask your doctor to book u in for a lap to c if it is cysts or something else xx

You may also like...